# SDR CA991209089

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Amd FALCON10
- Engine: Garrtt TFE7312
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 30720141
- Condition: Missing
- Location: Turbine Section
- Part time: 10,539 hours
- Component: Garrtt, TFE7312
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

(CAN) ENGINE AT OVERHAUL FACILITY, REPORT TO FOLLOW.
